# SDR CALA2013091091172

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 67,853 hours, 23,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING FOUND GIRT BAR PULLED OUT OF RETAINERS.  SECURED GIRT BAR AT DOOR 4R IAW AMM.
